# SDR HYIA20141002001

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 40,671 hours, 50,227 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7004544714
- Part serial: 88110797
- Condition: Faulted
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: I, B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SIDE EFIS & SGU FAIL FOLLOWED BY INTERMITTENT AHRS FAILURE.  AHRS FAIL INCLUDED RADIO ATT GOING TO ZERO WITH GEAR NOT DOWN WARNING.  BURNING SMELL BRIEFLY ACCOMPANIED ABNORMALITY.  SMELL WAS BRIEF, 30 SEC & APPROX HALFWAY THROUGH ABNORMALITY.  REMOVED & INSTALLED NR 2 SYMBOL GENERATOR, RE-RACKED AHRS IAW ATR 42 AMM JIC 34-71-82 EAI 10000.  INSPECTED COCKPIT AREA & CANNOT DUPLICATE THE BURNING SMELL IAW AMM JIC 34-71-82.
